MathSciNet Relay Station
MathSciNet bibliographic data
MR1401650 (97f:34056) 34K20 (34D20)
So, Joseph W.-H.; Yu, J. S.; Chen, Ming-Po Asymptotic stability for scalar delay differential equations. Funkcial. Ekvac. 39 (1996), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement